PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996-1997 | 78 | 2 | 153-164
Tytuł artykułu

Remarks on a question of Skolem about the integer solutions of x₁x₂ - x₃x₄ = 1

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
78
Numer
2
Strony
153-164
Opis fizyczny
Daty
wydano
1996
otrzymano
1996-02-12
poprawiono
1996-07-02
Twórcy
  • Ist. Univ. Arch. D.S.T.R., S. Croce, 191, 30135 Venezia, Italy
Bibliografia
  • [CT] J.-L. Colliot-Thélène, Letter to T. Ekedahl, 9/21/1988, unpublished.
  • [Ek] T. Ekedahl, An effective version of Hilbert's Irreducibility Theorem, preprint, Stockholm 1987 (see also Séminaire de Théorie des Nombres, Paris 1988-1989, Birkhäuser, 1990, 241-248).
  • [G-RM] R. Gupta and M. Ram Murty, A remark on Artin's conjecture, Invent. Math. 78 (1984), 127-130.
  • [Hart] R. Hartshorne, Algebraic Geometry, Grad. Texts in Math. 52, Springer, New York, 1977.
  • [HB] D. R. Heath-Brown, Artin's conjecture for primitive roots, Quart. J. Math. Oxford 37 (1986), 27-38.
  • [Ho] C. Hooley, On Artin's conjecture, J. Reine Angew. Math. 225 (1967), 209-220.
  • [La] S. Lang, Fundamentals of Diophantine Geometry, Springer, 1983.
  • [Sch] A. Schinzel, Selected Topics on Polynomials, University of Michigan Press, Ann Arbor, 1982.
  • [Se] J. P. Serre, Topics in Galois Theory, Jones and Bartlett Publ., Boston, 1992.
  • [Sko] T. Skolem, Diophantische Gleichungen, Springer, 1938, reprint Chelsea, 1950.
  • [Sz] K. Szymiczek, On some diophantine equations connected with triangular numbers, Zeszyty Nauk. Wyż. Szkoły Ped. w Katowicach Mat. 4 (1964), 17-22 (in Polish).
  • [We] A. Weil, L'arithmétique sur les courbes algébriques, Acta Math. 52 (1928), 281-315 = Coll. Papers, Vol. I, 2nd printing, Springer, 1980, 11-46.
  • [Wei] P. J. Weinberger, On Euclidean rings of algebraic integers, in: Proc. Sympos. Pure Math. 24, Amer. Math. Soc., 1973, 321-332.
  • [Za] U. Zannier, Note on traces of regular differential forms, preprint, 1995.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav78i2p153bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.